Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


night sweats
Feb 26, 2009

Hi Doctor,My name is Q"Im a 26yo poz gay blk male,who CD4 account is 749 and who's viral load is undetectable'every 5-6 months i experienced night sweats ,i would wakeup and the whole area where i laid at would be wet ,i take truvada,viramune,loradatine,atenlol,buprion as my meds is it possible' that my meds make my body do this? or is the virus in my body fighting with my red bloods cells,If you can help me,with this thanks!

Response from Dr. Young

Hello and thanks for your post.

Night sweats should be distinguished from being normally sweaty- the former involves sheet-soaking sweating, the later leaves things a little damp.

True night sweats can be a symptom of a very serious underlying problem- ranging from HIV, to hormonal problems, to tuberculosis or cancer. I don't usually associate HIV medications, especially the ones that you're taking (or others for that mater) with causing night sweats.

The best thing to do now is to let your doctor know about the sweats that you're having-- a detailed physical, laboratory and perhaps radiographic examination is probably in order.

Best of health, BY



Previous
hepatitis vaccination for hiv+
Next
CHANGING DRUMS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement